# SDR UPS97822247

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4641324N
- Condition: Cracked
- Location: Bs 1690
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, STR END FITTING IS CRACKED STA 1690 STR 32L.  REMOVED AND REPLACED FITTING IAW SRM 51-1-29D, 51-1-21, 51-3-0 AND MM 20-16-00.
